Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Elevated blood sugar after meals, have vomiting, headache and weakness after taking Glyciphase, Glynase. Is the medication right?

Hello doctor I have diabeties since 2010 and when I test the blood test before food and after food the result shows before food 180 or sometimes 111 but after food is not controllable it is 180 or some times 280 even though i am taking medicines as prescribed. Now I have tested on 27/7/12 the result was after food 386 and doctor has recommended me medcicine Glyciphase SR 500 mg and Glynase 80 mg I am side effects like vomiting , headache severly and feels me very weak. Is the medcine has prescribed is right one or not.Pls advise what should i do.
Asked On : Thu, 9 Aug 2012
Answers:  3 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Diabetologist 's  Response
HI,
THANKS FOR CHOOSING HCM,
you need not worry,the medicine is a good one
glyciphage i.e metformin has a few side effects like stomach upset ,vomiting etc
but you may be normal in few days

change of medication may show variations in blood glucose levels which vary widely making you hyperglycaemic and hypoglycaemic

so things you need to take care is about
1.medication needs to be taken same time of the day
2.food should be taken within the prescribed time and same time of the day
3.take food in smaller quantities at frequent intervals
4.plan a good set of exercises(not too sternous not too little)
5.fasting and more exercises may push you into hypoglycaemia
6.diet should be planned with your doctor or nutritionist
if the problems you mentioned above still persists even after you make changes according to my advice
meet your doctor and ask him to change medication

hope i answered your query
feel free to contact me for further queries
thank you
Answered: Fri, 10 Aug 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello
The medicines you mentioned are anti diabetic drugs and are given to control the diabetes.If these medicines are not able to control the diabetes,then either you must change the type of oral diabetic drugs or you must receive injection insulin as the levels of sugar are very high in you.
You must make it sure that your sugar levels are controlled meticulously.
Consult a doctor and get the proper treatment as it depends upon not only on your sugar levels but also associated complications.
Vomiting and headache can be there because of use of METFORMIN or some other reason.
Thanks
Answered: Fri, 10 Aug 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello
The medicines you mentioned are anti diabetic drugs and are given to control the diabetes.If these medicines are not able to control the diabetes,then either you must change the type of oral diabetic drugs or you must receive injection insulin as the levels of sugar are very high in you.
You must make it sure that your sugar levels are controlled meticulously.
Consult a doctor and get the proper treatment as it depends upon not only on your sugar levels but also associated complications.
Vomiting and headache can be there because of use of METFORMIN or some other reason.
Thanks
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor